# SDR 2A6R2023072068101

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N101VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9039
- Aircraft time: 10,481 hours, 32,948 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 800 HOUR AIRFRAME INSPECTION, FOUND A CRACK IN THE TOP FLANGE OF FRAME ONE. THE CRACK IS LOCATED ON THE FWD BOTTOM LBL 195 ON RIB P/N B531K1341-205 BENEATH THE CENTER CONSOLE MOUNT AND WAS MEASURED TO BE 1.4 INCH IN LENGTH.
